MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CUFF STITCH 180 DEG RIGHT; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CUFF STITCH 180 DEG RIGHT; ACCESSORIES,ARTHROSCOPIC
Model Number 7209160
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke as the surgeon did the suture.No patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.Corrected data.
 
Event or Problem Description
It was reported that the device broke as the surgeon did the suture.Procedure was completed successfully and no patient injuries were reported.

Brand Name
CUFF STITCH 180 DEG RIGHT
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7652943
Report Number1219602-2018-00855
Device Sequence Number16421016
Product Code NBH
UDI-Device Identifier03596010448910
UDI-Public(01)03596010448910(10)50522077
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209160
Device Catalogue Number7209160
Device Lot Number50522077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR